Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 19, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 14, 2006, 3:30 PM MST for 4 counties in Arizona. It took effect at Jun 15, 2006, 8:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2006, 3:30 PM MST (22:30 UTC)
- In effect from
- Jun 15, 2006, 8:00 AM MST
- Expired
- Jun 15, 2006, 7:51 PM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Gila County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 81 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 10.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3792 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 142230 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 PM MST WED JUN 14 2006 ...VERY WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA THIS AFTERNOON AND AGAIN ON THURSDAY... .A TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL AFFECT ARIZONA TODAY AND THURSDAY. STRONG SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON AND EVENING WITH GUSTS TO AROUND 40 MPH. AREAS OF BLOWING DUST OR SAND ARE POSSIBLE WITH THE STRONGEST GUSTS. WINDS WILL DIMINISH OVERNIGHT BUT BECOME STRONG AND GUSTY AGAIN ON THURSDAY...ESPECIALLY IN THE EASTERN PORTION OF ARIZONA. WIND REPORTS RECEIVED BY THE NATIONAL WEATHER SERVICE THROUGH 3 PM MST INCLUDE: WINDOW ROCK.....47 MPH FLAGSTAFF.......44 MPH SHOW LOW........44 MPH WINSLOW.........40 MPH AZZ012-013-016-017-040-150300- /O.NEW.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ /O.CON.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI 330 PM MST WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE THIS AFTERNOON AND EVENING. WINDS WILL SLOWLY DIMINISH AFTER SUNSET THIS EVENING. FOR THURSDAY...EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH IN THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ011-014-018-150600- /O.NEW.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...PAYSON...STRAWBERRY...YOUNG 330 PM MST WED JUN 14 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH THURSDAY AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-010-015-039-150300- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... FLAGSTAFF...WILLIAMS...MUNDS PARK...NAVAJO N.M. 330 PM MST WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL CONTINUE THIS AFTERNOON AND EVENING. WINDS WILL SLOWLY DIMINISH AFTER SUNSET THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ DB
4 follow-up statements
000 WWUS75 KFGZ 150317 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 817 PM MST WED JUN 14 2006 ...WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHERN ARIZONA AGAIN ON THURSDAY... .A TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL AFFECT ARIZONA THROUGH THURSDAY. SOUTHWEST WINDS WILL CONTINUE TO DECREASE TONIGHT INTO THE 5 TO 15 MPH RANGE BY LATE EVENING AND TODAYS WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. STRONG AND GUSTY SOUTHWEST WINDS WILL DEVELOP AGAIN ON THURSDAY...ESPECIALLY IN THE EASTERN PORTION OF ARIZONA. SOME PEAK WIND GUSTS RECEIVED BY THE NATIONAL WEATHER SERVICE THROUGH 8 PM MST INCLUDE: WINDOW ROCK.....49 MPH FLAGSTAFF.......44 MPH SHOW LOW........44 MPH WINSLOW.........44 MPH ST JOHNS........43 MPH AZZ012-013-016-017-040-151130- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ /O.CON.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI 817 PM MST WED JUN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... SOUTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING...REMAINING IN THE 5 TO 15 MPH RANGE OVERNIGHT. THE WIND ADVISORY FOR TODAY HAS BEEN ALLOWED TO EXPIRE. A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. FOR THURSDAY...EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH IN THE AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-010-015-039-150430- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-060615T0300Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-WESTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... FLAGSTAFF...WILLIAMS...MUNDS PARK...NAVAJO N.M. 817 PM MST WED JUN 14 2006 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING. WINDS WILL CONTINUE TO DECREASE THIS EVENING...REMAINING IN THE 5 TO 15 MPH RANGE OVERNIGHT. IT WILL BE BREEZY AGAIN ON THURSDAY...BUT SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. $$ AZZ011-014-018-151130- /O.CON.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- NORTHERN GILA COUNTY- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...ST. JOHNS... SPRINGERVILLE...PAYSON...STRAWBERRY...YOUNG 817 PM MST WED JUN 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST THURSDAY. EXPECT SOUTHWEST WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS AROUND 40 MPH BY THURSDAY AFTERNOON. WINDS WILL SLOWLY SUBSIDE AFTER SUNSET. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 151041 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 341 AM MST THU JUN 15 2006 AZZ011>014-016>018-040-151900- /O.CON.KFGZ.WI.Y.0019.060615T1500Z-060616T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 341 AM MST THU JUN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING. SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH THIS MORNING...AND THEN CONTINUE THROUGH THE AFTERNOON. WINDS WILL SUBSIDE THIS EVENING. AREAS OF BLOWING DUST AND SAND SHOULD BE EXPECTED IN THE ADVISORY AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ 41
000 WWUS75 KFGZ 151823 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1123 AM MST THU JUN 15 2006 ...WINDY CONDITIONS EXPECTED OVER PORTIONS OF NORTHEASTERN ARIZONA THIS AFTERNOON AND EVENING... .A TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL BRING STRONG AND GUSTY WINDS TO ARIZONA THIS AFTERNOON AND EVENING. SOUTHWEST WINDS WILL INCREASE BECOMING 15 TO 30 MPH WITH GUSTS TO 45 MPH DURING THE AFTERNOON. WINDS HAVE BEGUN TO INCREASE ACROSS THE REGION THIS MORNING. SOME WINDS REPORTED THROUGH 11 AM MST INCLUDE: SHOW LOW.......37 MPH SAINT JOHNS....35 MPH WINDOW ROCK....32 MPH FLAGSTAFF......25 MPH WINSLOW........25 MPH AZZ011>014-016>018-040-160300- /O.CON.KFGZ.WI.Y.0019.000000T0000Z-060616T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 1123 AM MST THU JUN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. SOUTHWEST WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS TO 45 MPH AND CONTINUE THROUGH THE AFTERNOON AND EARLY EVENING. WINDS WILL BEGIN TO SUBSIDE AFTER SUNSET. AREAS OF BLOWING DUST AND SAND SHOULD BE EXPECTED IN THE ADVISORY AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ DB
000 WWUS75 KFGZ 160251 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 751 PM MST THU JUN 15 2006 ...WIND ADVISORY IS CANCELLED... .WINDS HAVE DECREASED BELOW ADVISORY LEVELS ACROSS THE AREA THIS EVENING...THUS THE WIND ADVISORY HAS BEEN CANCELLED. SOME PEAK WIND GUSTS REPORTED THROUGH 7 PM MST INCLUDE: WINDOW ROCK....54 MPH SHOW LOW.......51 MPH ST JOHNS.......48 MPH WINSLOW........45 MPH AZZ011>014-016>018-040-160400- /O.CAN.KFGZ.WI.Y.0019.000000T0000Z-060616T0300Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M.... TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW... GREER...PINETOP...PAYSON...STRAWBERRY...YOUNG...DILKON... KYKOTSMOVI 751 PM MST THU JUN 15 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. AT 730 PM...WINDS ACROSS THE ADVISORY AREA HAD DECREASED TO 10 TO 20 MPH AND WILL CONTINUE TO DECREASE THROUGH THE EVENING. SOME GUSTS NEAR 30 MPH WILL STILL BE POSSIBLE THROUGH 10 PM FROM ST JOHNS AND SHOW LOW...SOUTH INTO THE WHITE MOUNTAINS. $$ JJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 14, 3:15 PM MST, 15 minutes earlier.
Area forecast discussion, Jun 14, 3:15 PM MST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 315 PM MST WED JUN 14 2006 .SYNOPSIS...A TROUGH OF LOW PRESSURE WILL BRING WINDY CONDITIONS TODAY AND AGAIN ON THURSDAY ACROSS NORTHERN ARIZONA. THERE IS ALSO A VERY SLIGHT CHANCE OF AFTERNOON DRY THUNDERSTORMS...MAINLY IN THE WHITE AND CHUSKA MOUNTAINS. A SLIGHT WARMING TREND AND MUCH LESS WINDY CONDITIONS WILL DEVELOP BY THE END OF THE WEEK AND INTO THE WEEKEND. && .DISCUSSION...A DEEP TROUGH OF LOW PRESSURE OVER THE GREAT BASIN WILL RESULT IN STRENGTHENING SFC PRESSURE GRADIENTS ACROSS THE REGION. THIS WILL PRODUCE STRONG AND GUSTY WINDS THIS AFTERNOON AND EARLY EVENING. A WIND ADVISORY IS ALREADY IN PLACE. SOME MOISTURE CONTINUES TO TRICKLE NORTHWARD ALONG THE EASTERN BORDER AND CURRENT GRIDS HAVE A SLIGHT CHANCE OF MAINLY DRY THUNDERSTORMS FOR THESE LOCATIONS. A STRONGER S/W TROUGH MOVES ACROSS THE REGION TOMORROW WITH INCREASING UPWARD FORCING AS DEPICTED BY DIVQ FIELDS. MOISTURE WILL INCREASE SLIGHTLY ALONG THE NRN BORDER REGIONS AND WILL CARRY SLIGHT CHANCE POPS IN THAT REGION. WINDS WILL ALSO BE STRONG AGAIN TOMORROW BUT WILL BE MAINLY FOCUSSED IN THE EASTERN ZONES. WILL ISSUE A WIND ADVISORY FOR TOMORROW WITH THE AFTERNOON PACKAGE. BY FRIDAY...TROUGH AXIS SHIFTS TO THE EAST OF THE AREA WITH A NW FLOW DEVELOPING ACROSS THE REGION. EXPECT SFC PRESSURE GRADIENTS TO RELAX AND WINDS WILL BECOME LIGHTER WITH JUST THE NORMAL AFTERNOON BREEZINESS. RIDGING DEVELOPS FOR THE WEEKEND WITH WARMER TEMPS AND LIGHTER WINDS EXPECTED. NEXT TROUGH COULD APPROACH THE AREA BY THE EARLY PART OF NEXT WEEK. DB && .AVIATION...FOR THE 00Z PACKAGE...EXPECT STRONG SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO AROUND 40 MPH INTO EARLY THIS EVENING BEFORE TAPERING OFF OVERNIGHT. VISIBILITY AND CEILING RESTRICTIONS DUE TO WEATHER OBSCURATIONS ARE NOT ANTICIPATED. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY TODAY UNTIL 8 PM MST AZZ004>007-009-010-012-013-015>017-039-040. RED FLAG WARNING TODAY UNTIL 8 PM MST ALL FWX ZONES EXCEPT AZZ116>118. WIND ADVISORY THURSDAY 8 AM UNTIL 8 PM AZZ011>014-016>018-040. &&
Hazardous weather outlook, Jun 14, 7:19 AM MST, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 719 AM MST WED JUN 14 2006 AZZ004>018-037>040-150700- BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY- KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO- LITTLE COLORADO RVR VLY IN COCONINO CO- LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF 264- NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS- 719 AM MST WED JUN 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR... .DAY ONE...TODAY SOUTHWEST WINDS FROM 15 TO 30 MPH WITH GUSTS FROM 40 TO 50 MPH ARE EXPECTED ACROSS MOST OF NORTHERN ARIZONA TODAY. THESE WIND GUST SPEEDS HAVE PROMPTED THE ISSUANCE OF A WIND ADVISORY. SEE PRODUCT PHXNPWFGZ FOR MORE DETAILS. THESE WIND SPEEDS WILL ALSO COMBINE WITH LOW HUMIDITIES TO CREATE CRITICAL FIRE WEATHER CONDITIONS...AND A RED FLAG WARNING HAS BEEN ISSUED FOR ALL AREAS OF NORTHERN ARIZONA BELOW 7000 FEET (SEE PHXRFWFGZ). WHILE AREAS ABOVE 7000 FEET WILL EXPERIENCE THE ABOVE MENTIONED WINDS...THEY ARE ALSO FORECAST TO HAVE HIGHER RELATIVE HUMIDITIES THAT EXCLUDE THEM FROM THE RED FLAG WARNING. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY ON THURSDAY....STRONG SOUTHWEST WINDS ARE PROBABLE AGAIN OVER MUCH OF THE NORTHLAND...PRIMARILY ACROSS AREAS EAST OF A LINE FROM PAGE TO PRESCOTT. ALL ARE URGED TO MONITOR TODAYS FORECASTS TO SEE IF WIND ADVISORIES AND RED FLAG WARNING PRODUCTS ARE ISSUED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 41
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:05 PM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 9 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.